# SDR UF6A970807

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3425 · Integrated Flight System
- Part: Efis
- Part number: 712SUM3
- Condition: Failed
- Location: Rt Cockpit
- Part time: 12,130 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5744 - PFD FIRST OFFICERS SIDE FAILED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED NR 2 EFIS SCREEN.  SYSTEM OPS CHECKED GOOD.  (M)
